# SDR CALA2014031290586

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 57,228 hours, 7,107 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R INTERIOR OVERHEAD EMERGENCY LIGHT & SIGN INOPERATIVE.  EMERGENCY POWER SUPPLY M3 3097, REPLACED IAW MM 33-51-06.
